# SDR CA071026003

- Difficulty date: October 25, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6710 · Main Rotor Control
- Part: Cyclic Stick
- Part number: 204001363015
- Condition: Corroded
- Part time: 24,962 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS CYCLIC STICK DISASSEMBLED FOR PAINT AND REFURBISH. STEEL RING PN 204-001-369-001 IS RIVETED ON THE CYCLIC STICK. THE STEEL RING IS USED FOR APPLICATION OF FRICTION. THE STEEL RING WAS REMOVED AND EXTREME CORROSION PITTING WAS FOUND IN THE CYCLIC STICK. IF THE CORROSION DEPTH COULD BE MEASURED ACCURATELY IT WOULD BE 40-50 PERCENT OF THE TUBE THICKNESS. PULLED A USED CYCLIC STICK ASSY OUT OF OUR STOCK INVENTORY DISASSEMBLED IT ONLY TO FIND IT CORRODED AS WELL NOT QUITE AS BAD BUT BEYOND SERVICEABLE. FINDING 2 HAS PROMPTED US TO CONSIDER THIS TO BE MORE THAN A ONE OF ISSUE CORROSION ISSUE. (TC NR 20071026003)
